# SDR CALA2024041601094

- Difficulty date: April 9, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller Tray
- Part number: 146T10602
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM; 63-5310-1-2638/// B767-53-3-7057 ALC STA 1197+66 LH CA P CORRODED UNDER FWD LIP ROLLER TRAY NUTPLATES, LOCATED ABOVE ST R 33L. TAG NO 91043. REPORTED BY V930423
